# SDR FDEA201204161442

- Difficulty date: April 16, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM,  BS 333.45 LBL 45 - LBL 62  WL 208.1 UPPER TEE CORRODED.  R & R FLOORBEAM IAW-SRM-51-40-02, CORROSION OUT OF LIMITS IAW-SRM-53-00-51,FIG.101,III, THIS IS A MAJOR REPAIR, CAT."A".
